# SDR DJFA2006347

- Difficulty date: November 18, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ROLLER SUPPORT RIBS ON LEFT AND RIGHT SIDES WERE FOUND CRACKED DURING C-CHECK INSPECTION WHILE PERFORMING THE INSPECTION RECOMMENDED IN RAYTHEON COMMUNIQUE 70.  MAINTENANCE REPLACED THE LEFT AND RIGHT RIBS.
